Alert archive / Colorado / Severe Thunderstorm Warnings in 2004
Severe Thunderstorm Warning 68, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 17, 2004, 7:21 PM MDT for Baca County, Colorado. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 17, 2004, 7:21 PM MDT (01:21 UTC)
- Expired
- Jun 17, 2004, 8:15 PM MDT
- In force
- 54 min
- Issued by
- NWS Pueblo, CO
- Area
- Counties, with a storm outline in the text
County Baca County, CO
The radar
The Dodge City radar (KDDC), 148 km from the middle of the area, began a volume at 01:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 17, 1:45 PM MDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 1.4 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 603 J/kg
- Mixed-layer CIN
- -230 J/kg
- Mixed-layer LCL
- 872 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 288 m²/s²
- 0-3 km storm-relative helicity
- 479 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS55 KPUB 180121 SVRPUB COC009-180215- BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PUEBLO CO 715 PM MDT THU JUN 17 2004 THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... BACA COUNTY IN SOUTHEAST COLORADO * UNTIL 815 PM MDT * AT 813 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS OVER 70 MPH. THIS LINE EXTENDED FROM EXTREME NORTHEAST BACA COUNTY TO THE CAMPO AREA OF SOUTH CENTRAL BACA COUNTY...AND WAS MOVING EAST AT 40 MPH. * SOME LOCATIONS AFFECTED WILL BE... WALSH...CAMPO...AND RURAL AREAS OF EASTERN AND SOUTHERN BACA COUNTY. THERE HAS BEEN A LONG HISTORY OF VERY LARGE DAMAGING HAIL. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. A TORNADO WATCH IS ALSO IN EFFECT FOR THE WARNED AREA. THIS IS A DANGEROUS THUNDERSTORM WHICH COULD INTENSIFY QUICKLY AND PRODUCE A TORNADO WITH LITTLE WARNING GET IN A STURDY STRUCTURE AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. LAT...LON 3763 10213 3751 10211 3750 10091 3777 10092 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 1:41 PM MDT, 5 hours 40 minutes earlier.
Area forecast discussion, Jun 17, 1:41 PM MDT, 5 hours 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 141 PM MDT THU JUN 17 2004 .SHORT TERM... (TONIGHT AND FRIDAY) ...SVR WX AND LOCALLY HEAVY RAIN POSSIBLE ACROSS SERN CO THIS EVE... ...ISOLD DRY TSTMS CONTDVD/SAN LUIS VALLEY THIS EVE... CURRENTLY...WATER VAPOR AND RUC MODEL UPPER AIR ANALYSES SHOWING WEAK EMBEDDED SHORTWAVE TROUGHS IN THE SWLY FLOW OVER THE UT AND HEADING EWD. SFC ANALYSIS HAS CONVERGENT ZONE FROM THE FOOTHILLS WEST OF KCOS TO KPUB TO ERN LAS ANIMAS CO. SERN CO IS STILL RECOVERING FROM THE WIDESPREAD ST/SC...BUT HAS BURNED OFF QUICKER THAN YDA. LAPS SOUNDING DATA OVER KPUB HAS A CAP AROUND 650MB...SO IT WILL TAKE LOWER/MID 80S TEMPS TO BREAK THE CAP FOR SFC BASED TSTMS TO GO UP. HOWEVER...SHRA/TSRA ARE ALREADY BREAKING OUT ACROSS THE CNTRL MTS. CU/TCU ALREADY DEVELOPING OVER THE SERN CO MTS...WHICH COULD BECOME TSTMS ALONG I-25 AND REALIZE HIGHER THETA/CAPE AIR. LAPS PLAN VIEW DATA HAS SFC COMPUTED CAPE VALUES OF 1K-3K J/KG WITH LIFTED INDICES OF -4C TO -8C ACROSS THE SERN CO MTS AND PLAINS. SUFFICIENT 0-6KM SHEAR IS IN PLACE WITH VALUES OF 30- 45KTS TO SUPPORT SUPERCELL TSTMS. TNGT...ETA MODEL HAS A H3-H2 POT VORTICITY LOBE MOVING THROUGH CO THIS EVE AND THEN INTO THE CNTRL PLAINS. THIS SHOULD BE ENOUGH IMPLIED SYNOPTIC ASCENT TO CONTINUE TRIGGERING SHRA/TSRA ACROSS THE SERN CO MTS/PLAINS THIS EVE. PLEASE READ SPC DAY 1 OUTLOOK AND SWOMCD FOR SEVERE DISCUSSION. ANY SCT-NUM SHRA/TSRA ACROSS ERN CO SHOULD EVOLVE INTO AN MCS ACROSS EXTREME ERN CO AND WRN KS LATER TNGT. RELATIVELY HIGH OCTANE FUEL SHOULD BE IN PLACE FOR HP SUPERCELLS WITH SFC/PBL DEW POINTS IN THE 50S-LOWER 60S AND H7- H5 SPECIFIC HUMIDITY VALUES OF 5-6 G/KG. ALSO...GEORGES K-INDICES OF 35-45C SUPPORT THE POTENTIAL FOR HEAVY RAIN ACROSS SERN CO. STORM MOTION SHOULD BE 240@20-30KTS...SO ANY SIGNIFICANT HEAVY RAIN EVENT WILL NEED TO COME FROM A STATIONARY (HP) SUPERCELL ON A BOUNDARY...CELL TRAINING OR MERGERS. ST/SC WILL PROBABLY MOVE OR FORM ACROSS SERN CO MTS/PLAINS LATER TNGT INTO FRI AM. FOR ANY FIRE WEATHER CONCERNS...THE ERN SAN JUAN MTS AND SAN LUIS VALLEY ARE STILL IN A REGIME OF HAINES 5/6...EVE HUMIDITY LEVELS OF 10-20%...SFC WINDS 15-20KTS WITH GUSTS AROUND 30KTS...AND THE POTENTIAL FOR DRY TSTMS. FRI...ST/SC SHOULD BE ACROSS SERN CO MTS/PLAINS SHOULD BURN OFF AGAIN BY LATE FRI AM/EARLY AFTN. FRI SHOULD KIND OF A REPEAT PERFORMANCE OF TDA AND WED. MOISTURE/INSTABILITY SHOULD BE IN PLACE FOR SHRA/TSRA ACROSS THE CNTRL AND SERN CO MTS AND PLAINS. ERN SAN JUAN MTS AND SAN LUIS VALLEY MAY ONCE AGAIN SEE BREEZY CONDITIONS...ISOLATED DRY TSTMS...DAYTIME HUMIDITY LEVELS OF 10- 20%...AND HAINES VALUES 5/6. WILL PROBABLY SEE THE POTENTIAL FOR SVR WEATHER AGAIN ALONG AND EAST OF I-25...BUT WILL LET THE MIDNIGHT SHIFT RE-ASSES THE SFC DATA FOR TOMORROW. .LONG TERM... (SATURDAY THRU THURSDAY) SIGNS FOR THE WX PATTERN TO NOT CHANGE MUCH FOR THE WEEKEND INTO NEXT WEEK. SAT THROUGH THU...PERSISTENCE IS PROBABLY THE BEST FORECAST TOOL WITH THE POTENTIAL FOR MAINLY AFTERNOON AND EVENING THUNDERSTORMS AND DAY-TO-DAY NOCTURNAL MCS/S ACROSS ERN CO/WRN KS. THIS WILL CONTINUE TO PROMOTE LOW LEVEL BOUNDARIES MOVING IN AND OUT OF ERN CO. THE ERN SAN JUAN MTS AND SAN LUIS VALLEY WILL HAVE THE LOWEST POTENTIAL FOR SHRA/TSRA EACH DAY. WHERE THE SFC BOUNDARY LIES EACH DAY WILL BE CRITICAL FOR SHRA/TSRA DEVELOPMENT FROM DAY-TO-DAY. && .PUB WATCHES/WARNINGS/ADVISORIES...NONE. && METZE
Hazardous weather outlook, Jun 17, 6:50 AM MDT, 12 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 650 AM MDT THU JUN 17 2004 COZ058>089-093>099-181300- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7500 FT-CROWLEY COUNTY- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- EASTERN KIOWA COUNTY-EASTERN LAS ANIMAS COUNTY- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT-LA JUNTA VICINITY/OTERO COUNTY- LAMAR VICINITY/PROWERS COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-PIKES PEAK ABOVE 11000 FT- PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SOUTHERN SAN LUIS VALLEY- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SPRINGFIELD VICINITY/BACA COUNTY- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- WESTERN KIOWA COUNTY- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET-WET MOUNTAINS ABOVE 10000 FT- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- 650 AM MDT THU JUN 17 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS AND TORNADOES WILL ONCE AGAIN BE POSSIBLE ACROSS THE SOUTHEAST COLORADO PLAINS THIS AFTERNOON AND EVENING. BASED ON CURRENT COMPUTER MODEL PROJECTIONS...ALL AREAS OF THE SOUTHEAST COLORADO PLAINS HAS A CHANCE AT SEVERE THUNDERSTORM ACTIVITY TODAY. THE BEST CHANCE...HOWEVER...WILL BE ACROSS THE FAR SOUTHEAST COLORADO PLAINS...GENERALLY SOUTH AND EAST OF A LINE FROM KIM TO LAMAR...AS A WEATHER BOUNDARY IS FORECAST TO MOVE ACROSS THIS REGION LATER THIS AFTERNOON. SEVERE THUNDERSTORM ACTIVITY MAY ALSO BE ENHANCED ACROSS THE PALMER DIVIDE THIS AFTERNOON. HOWEVER...LOW CLOUDS MAY INHIBIT HEATING ACROSS THIS REGION. ACROSS THE REMAINDER OF THE PLAINS...SUFFICIENT INSTABILITY AND SHEAR SHOULD BE IN PLACE FOR A FEW SUPERCELL THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. OVER THE MOUNTAINS...ONLY ISOLATED THUNDERSTORMS ACTIVITY IS ANTICIPATED. THIS ACTIVITY WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH AND DANGEROUS CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A FAVORABLE WEATHER PATTERN FOR AFTERNOON AND EVENING THUNDERSTORM ACTIVITY WILL CONTINUE ACROSS THE AREA THROUGH EARLY NEXT WEEK. SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE NEARLY EVERY DAY...ALONG WITH THE POTENTIAL FOR A FEW SEVERE STORMS...CAPABLE OF PRODUCING LARGE HAIL AND STRONG WINDS. THE BEST CHANCES OF SEVERE WEATHER WILL REMAIN ACROSS THE EASTERN PLAINS OF COLORADO BOTH FRIDAY AND SATURDAY. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE LIKELY AFTER 200 PM ACROSS SOUTHEAST COLORADO. HODANISH/MW
In the hours before
Local storm report, Jun 17, 6:28 PM MDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
628 PM MDT THU JUN 17 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0627 PM HAIL PUEBLO 38.30N 104.62W
06/17/2004 1.50 INCH PUEBLO CO TRAINED SPOTTER
&&
METZELocal storm report, Jun 17, 6:34 PM MDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
634 PM MDT THU JUN 17 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0632 PM HAIL 10 N SPRINGFIELD 37.55N 102.62W
06/17/2004 1.75 INCH BACA CO TRAINED SPOTTER
&&
METZELocal storm report, Jun 17, 6:37 PM MDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
637 PM MDT THU JUN 17 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0620 PM HAIL PUEBLO 38.30N 104.62W
06/17/2004 1.00 INCH PUEBLO CO AMATEUR RADIO
0630 PM HAIL PUEBLO 38.30N 104.62W
06/17/2004 1.75 INCH PUEBLO CO AMATEUR RADIO
&&
METZELocal storm report, Jun 17, 6:47 PM MDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
647 PM MDT THU JUN 17 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0645 PM HAIL 6 S TWO BUTTES 37.47N 102.40W
06/17/2004 0.88 INCH BACA CO TRAINED SPOTTER
&&
METZELocal storm report, Jun 17, 7:07 PM MDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE PUEBLO CO
707 PM MDT THU JUN 17 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0250 PM HAIL 3 SW COLORADO SPRINGS 38.83N 104.80W
06/17/2004 0.75 INCH EL PASO CO AMATEUR RADIO
0250 PM HAIL 3 SW COLORADO SPRINGS 38.83N 104.80W
06/17/2004 0.75 INCH EL PASO CO AMATEUR RADIO
0250 PM HAIL 3 SW COLORADO SPRINGS 38.83N 104.80W
06/17/2004 0.25 INCH EL PASO CO AMATEUR RADIO
0357 PM HAIL 4 S PUEBLO WEST 38.29N 104.72W
06/17/2004 1.00 INCH PUEBLO CO PUBLIC
0446 PM HAIL 2 NW PUEBLO 38.32N 104.65W
06/17/2004 0.75 INCH PUEBLO CO AMATEUR RADIO
0500 PM HAIL 3 NE PUEBLO 38.33N 104.58W
06/17/2004 1.50 INCH PUEBLO CO LAW ENFORCEMENT
0600 PM HAIL PUEBLO WEST 38.35N 104.72W
06/17/2004 1.50 INCH PUEBLO CO NWS EMPLOYEE
NUMEROUS REPORTS OF QUARTER TO PING PONG BALL SIZED HAIL.
0617 PM HAIL COLORADO SPRINGS 38.86N 104.76W
06/17/2004 1.00 INCH EL PASO CO TRAINED SPOTTER
0620 PM HAIL PUEBLO 38.30N 104.62W
06/17/2004 1.00 INCH PUEBLO CO AMATEUR RADIO
0620 PM HAIL COLORADO SPRINGS 38.86N 104.76W
06/17/2004 1.00 INCH EL PASO CO AMATEUR RADIO
0621 PM HAIL PUEBLO 38.30N 104.62W
06/17/2004 1.00 INCH PUEBLO CO TRAINED SPOTTER
0623 PM HAIL PUEBLO 38.30N 104.62W
06/17/2004 1.00 INCH PUEBLO CO AMATEUR RADIO
0627 PM HAIL PUEBLO 38.30N 104.62W
06/17/2004 1.50 INCH PUEBLO CO TRAINED SPOTTER
0630 PM HAIL PUEBLO 38.30N 104.62W
06/17/2004 1.75 INCH PUEBLO CO AMATEUR RADIO
0632 PM HAIL 10 N SPRINGFIELD 37.55N 102.62W
06/17/2004 1.75 INCH BACA CO TRAINED SPOTTER
0645 PM HAIL 6 S TWO BUTTES 37.47N 102.40W
06/17/2004 0.88 INCH BACA CO TRAINED SPOTTER
&&
METZELocal storm report, Jun 17, 7:21 PM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE PUEBLO CO
721 PM MDT THU JUN 17 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0250 PM HAIL 3 SW COLORADO SPRINGS 38.83N 104.80W
06/17/2004 0.25 INCH EL PASO CO AMATEUR RADIO
0250 PM HAIL 3 SW COLORADO SPRINGS 38.83N 104.80W
06/17/2004 0.75 INCH EL PASO CO AMATEUR RADIO
0250 PM HAIL 3 SW COLORADO SPRINGS 38.83N 104.80W
06/17/2004 0.75 INCH EL PASO CO AMATEUR RADIO
0357 PM HAIL 4 S PUEBLO WEST 38.29N 104.72W
06/17/2004 1.00 INCH PUEBLO CO PUBLIC
0446 PM HAIL 2 NW PUEBLO 38.32N 104.65W
06/17/2004 0.75 INCH PUEBLO CO AMATEUR RADIO
0500 PM HAIL 3 NE PUEBLO 38.33N 104.58W
06/17/2004 1.50 INCH PUEBLO CO LAW ENFORCEMENT
0540 PM HAIL LAS ANIMAS 38.07N 103.23W
06/17/2004 1.75 INCH BENT CO TRAINED SPOTTER
0600 PM HAIL PUEBLO WEST 38.35N 104.72W
06/17/2004 1.50 INCH PUEBLO CO NWS EMPLOYEE
NUMEROUS REPORTS OF QUARTER TO PING PONG BALL SIZED HAIL.
0617 PM HAIL COLORADO SPRINGS 38.86N 104.76W
06/17/2004 1.00 INCH EL PASO CO TRAINED SPOTTER
0620 PM HAIL COLORADO SPRINGS 38.86N 104.76W
06/17/2004 0.75 INCH EL PASO CO TRAINED SPOTTER
0620 PM HAIL PUEBLO 38.30N 104.62W
06/17/2004 1.00 INCH PUEBLO CO AMATEUR RADIO
0620 PM HAIL 10 NNW SPRINGFIELD 37.54N 102.69W
06/17/2004 1.00 INCH BACA CO TRAINED SPOTTER
0620 PM HAIL COLORADO SPRINGS 38.86N 104.76W
06/17/2004 1.00 INCH EL PASO CO AMATEUR RADIO
0621 PM HAIL PUEBLO 38.30N 104.62W
06/17/2004 1.00 INCH PUEBLO CO TRAINED SPOTTER
0623 PM HAIL PUEBLO 38.30N 104.62W
06/17/2004 1.00 INCH PUEBLO CO AMATEUR RADIO
0627 PM HAIL PUEBLO 38.30N 104.62W
06/17/2004 1.50 INCH PUEBLO CO TRAINED SPOTTER
0630 PM HAIL PUEBLO 38.30N 104.62W
06/17/2004 1.75 INCH PUEBLO CO AMATEUR RADIO
0632 PM HAIL 10 N SPRINGFIELD 37.55N 102.62W
06/17/2004 1.75 INCH BACA CO TRAINED SPOTTER
0632 PM HAIL 10 N SPRINGFIELD 37.55N 102.62W
06/17/2004 1.75 INCH BACA CO TRAINED SPOTTER
0635 PM HAIL 25 S LAMAR 37.72N 102.62W
06/17/2004 0.75 INCH PROWERS CO TRAINED SPOTTER
0645 PM HAIL 6 S TWO BUTTES 37.47N 102.40W
06/17/2004 0.88 INCH BACA CO TRAINED SPOTTER
0654 PM HAIL 28 SSE LAMAR 37.71N 102.42W
06/17/2004 1.75 INCH PROWERS CO AMATEUR RADIO
0654 PM HAIL 14 ENE TWO BUTTES 37.64N 102.16W
06/17/2004 1.00 INCH BACA CO AMATEUR RADIO
&&
METZEThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 6:11 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Prowers | 64 min |
| Jun 17, 6:16 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 59 min |
| Jun 17, 6:40 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 65 min |
| Jun 17, 7:23 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 52 min |
| Jun 18, 3:34 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 56 min |
| Jun 18, 5:52 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero | 53 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2004Every severe thunderstorm warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.